Vol. 18, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Duality and types of completeness in locally convex spaces

William Branham Jones

Vol. 18 (1966), No. 3, 525–544
Abstract

The purpose of this paper is to extend and sharpen a result of Grothendieck concerning dual properties of complete locally convex topological vector spaces. Among other things, this leads to a rough dual characterization of sequential completeness and to the definition of a new type of completeness, which is studied briefly.

Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 10 April 1965
Published: 1 September 1966
Authors
William Branham Jones